Results 1 to 3 of 3
Percocet issues help
  1. #1
    Davejames is offline New Member
    Join Date
    Sep 2016
    Posts
    15

    Default Percocet issues help

    Hello, I've been reading this site for months and finally got the courage to join. I'm 50 and have been on Percocet for 11 years. Typically taking 6 -5 mg tablets per day. A month ago I started playing with that chasing that eutrophic feeling and 2 or 3 days a week taking as much as 60 or 70 mg per dayTwo weeks ago I started cutting back slowly and currently only taking 3 -5 mg tablets per day. I have no energy... Stay up most nights all night and sleep some in day. The 3 pills per day gives me a slight boost but nothing like I'm use to. I am socially now a loaner , no energy and a trapped depression kind of a feeling. From the forum I started walking 6 km every day and trying to eat healthy... I crave junk at night bad... Potatoe chips and ice cream of all

    Will this get better? . I want away from these pills as I now see they are ruining me. For many years I felt stable taking a consistent dosage and yes I looked forward to the buzz twice a day.. It helped me feel good and I felt productive... Now I'm not and two weeks ago I destroyed my prescription. My plan is to cut again to 2 5mg tablets for a few days then 1 5mg tablet for a few days. I have a month and a half off work so I don't mind dealing with the side effects but just have questions.
    How long on average will my energy return
    How long does it take for the brain to start naturally producing those endorphins I hear so much about
    Am I going about this properly... I know I have a problem and truely want them out of my life
    Does the depression go away, will I be myself again.., I'm just looking for timelines
    Last edited by Anonymous; 09-13-2016 at 03:16 PM.

  2. #2
    Thisaddictchick83 is offline New Member
    Join Date
    Sep 2016
    Posts
    8

    Default

    First off I'm no health care pro. I'm new here too. But I can Tell you.... there is no set time. Could be a few weeks... maybe a couple months. I know I hear a lot about it depending on how long you were taking andown how much. Buthe yes exersizing will help boost those and get them back to working as they go dormant when you feed your self the chemical.... and as for Ifree you doing it right... I think you doing just fine... hang in there. And I'll be praying for your vast recovery. I'm sure people who help you more will be along.... hang in!

  3. #3
    miszslick is offline New Member
    Join Date
    Sep 2016
    Posts
    8

    Default

    I'm new here as well... but it seems about wean yourself off of them. The wd effect is gonna be very hard. Its almost like having a very bad case of the flu. Vomiting, nausea, belly pains, diarrhea, chills/fever... n most all insomnia. Right now its my 5th day off of them and i still have slight running to the bathroom and cant sleep. But i would advise you try now too substitute with any other meds. Doesnt make sense jumping from one pill to the next.

Similar Threads

  1. Replies: 6
    Last Post: 04-23-2015, 04:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22